ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Adimurthi, * and Ratnakumar, PK and Sohani, Vijay Kumar (2017) A Hardy-Sobolev inequality for the twisted Laplacian. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 147 (1). pp. 1-23.

Parui, S and Ratnakumar, PK and Thangavelu, S (2012) Analyticity of the Schrodinger propagator on the Heisenberg group. In: Monatshefte für Mathematik, 168 (2). pp. 279-303.

Nandakumaran, AK and Ratnakumar, PK (2005) Schrodinger equation and the oscillatory semigroup for the Hermite operator. In: Journal of Functional Analysis, 224 (2). pp. 371-385.

This list was generated on Sun Nov 28 11:10:12 2021 IST.